Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS Wichita, KS

July 13, 2015McPherson County, Reno County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 13, 2015, 6:58 PM CDT for McPherson County, Reno County, Rice County, Kansas. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 6:58 PM CDT (23:58 UTC)
Expired
Jul 13, 2015, 7:30 PM CDT
In force
32 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties McPherson County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:02 PM CDTTSTM WND DMG2 E Nickerson, KSTREES ACROSS ROAD ABOUT 2 MILES EAST OF NICKERSON.
Jul 13, 7:02 PM CDTHAIL 2.754 Nw Hutchinson, KS
Jul 13, 7:18 PM CDTHAIL 0.88Hutchinson, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
3364 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS53 KICT 132358
SVRICT
KSC113-155-159-140030-
/O.NEW.KICT.SV.W.0154.150713T2358Z-150714T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HUTCHINSON...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...BUHLER...HAVEN...NICKERSON...
  YODER...WILLOWBROOK AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3829 9796 3817 9770 3784 9775 3809 9826
TIME...MOT...LOC 2358Z 043DEG 12KT 3813 9793 

HAIL...2.50IN
WIND...60MPH
 
$$

RITZMAN
1 follow-up statement
245 
WWUS53 KICT 140016
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT MON JUL 13 2015

KSC113-155-159-140030-
/O.CON.KICT.SV.W.0154.000000T0000Z-150714T0030Z/
RENO KS-RICE KS-MCPHERSON KS-
716 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON
COUNTIES...

AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUTCHINSON...
MOVING SOUTHWEST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...SOUTH HUTCHINSON...BUHLER...HAVEN...NICKERSON...YODER...
WILLOWBROOK AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3829 9796 3817 9770 3784 9775 3809 9826
TIME...MOT...LOC 0015Z 043DEG 16KT 3809 9798 

HAIL...1.75IN
WIND...60MPH
 
$$

RITZMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:46 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 13, 6:46 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT MON JUL 13 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 321 PM CDT MON JUL 13 2015

A QUASI-STATIONARY FRONTAL BOUNDARY ACROSS CENTRAL KS MAY BECOME A
FOCUS FOR DEEP MOIST CONVECTION LATE THIS AFTERNOON AND
EVENING...MAINLY ALONG AND NORTH OF A LINE FROM GREAT BEND TO
MCPHERSON TO COTTONWOOD FALLS WHERE SCATTERED POPS WERE MAINTAINED.
LARGE TEMP/DEWPOINT DEPRESSIONS/INVERTED-V SOUNDINGS MAY LEAD TO
SOME GUSTY WINDS WITH ANY STORMS THAT DEVELOP BUT MARGINAL DEEP
LAYER SHEAR AROUND ~30 KTS SHOULD PRECLUDE MORE ORGANIZED SEVERE
STORMS ACROSS CENTRAL KS.

TUE-WED...IF STORM COVERAGE IS GREATER THAN ANTICIPATED...THE QUASI-
STATIONARY BOUNDARY MAY BE FORCED FURTHER SOUTH THAN
ANTICIPATED...BUT WITH LITTLE OR NO AIRMASS CHANGE ANTICIPATED
ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST KS THE HEAT ADVISORY WILL
BE UPGRADED TO A WARNING FOR MULTIPLE CONSECUTIVE DAYS OF ADVISORY
CRITERIA. SOME STORMS MAY BE ONGOING DURING THE MORNING HOURS WITH
ADDITIONAL CHANCES DURING THE AFTERNOON HOURS WITHIN A MOIST
EASTERLY FLOW REGIME ACROSS CENTRAL KS. THUNDERSTORM COVERAGE MAY
INCREASE TUESDAY NIGHT...AS A SUBTLE SHORTWAVE TROUGH LIFTS OVER THE
CENTRAL HIGH PLAINS REGION. LITTLE CHANGE IS ANTICIPATED ON
WED...HOWEVER LOWERED MAXIMUM TEMPS ACROSS CENTRAL KS WHERE ONGOING
STORMS/LIMITED INSOLATION SHOULD KEEP HIGHS IN THE LOWER 90S.
CONTINUED LOW LEVEL MOIST EASTERLY FLOW MAY RESULT IN DIURNAL
THUNDERSTORM ACTIVITY ONCE AGAIN.

THU...COVERAGE OF THUNDERSTORMS IS EXPECTED TO REMAIN MORE LIMITED
ACROSS THE AREA ON THU AS LARGE-SCALE FORCING FOR SUBSIDENCE IS
ANTICIPATED IN THE WAKE OF THE TROUGH MOVING OVER THE MID/UPPER
MISSISSIPPI VALLEY AREA.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 321 PM CDT MON JUL 13 2015

THE SUBTROPICAL RIDGE IS PROGGED TO REMAIN SITUATED OVER THE
SOUTHERN PLAINS STATES THROUGH THE PERIOD. THIS WILL ALLOW THE
LOW/MID LVL THERMAL RIDGE TO REMAIN IN PLACE ACROSS THE CENTRAL
PLAINS STATES WITH A CONTINUATION OF ABOVE NORMAL TEMPERATURES AND
ONLY LOW PROBABILITIES FOR DEEP MOIST CONVECTION. BETTER CHANCES
FOR PRECIPITATION MAY ARRIVE TOWARD THE END OF THE PERIOD AS
ANOTHER FRONTAL BOUNDARY APPROACHES...BUT CONFIDENCE IN HOW FAR
SOUTH THE FRONT PROPAGATES REMAINS LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 645 PM CDT MON JUL 13 2015

STG-SVR (+)TSRA (PRODUCING A TOR ATTM) IS HITTING KHUT ATTM. THE
SVR (+)TSRA IS MOVG DUE S ~15KTS BUT IS BUILDING TOWARD THE SW.
CURRENT TRENDS INDICATE THE MAIN CELL SHUD PASS ~25W OF KICT
~14/01Z. WITH A WEAK COLD FRONT EXTENDING FROM ~KTOP...TO BETWEEN
KSLN & KMPR TO JUST S OF KDDC SAGGING S/SE (+)TSRA WOULD CONTINUE
OVER SC KS. FOR HAVE ASSIGNED "VCTS" TO KICT BUT BE READY FOR
UPDATES. OTHERWISE TERMINALS TO MAINTAIN VFR STATUS FOR REMAINDER
OF THE 14/00Z TAF CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    74  98  73  95 /  20  10  20  20
HUTCHINSON      75  99  72  96 /  20  20  30  30
NEWTON          73  97  72  93 /  20  20  30  30
ELDORADO        75  96  73  94 /  20  10  20  20
WINFIELD-KWLD   74  98  74  96 /  10  10  20  10
RUSSELL         73  96  71  92 /  20  30  40  40
GREAT BEND      72  96  72  93 /  30  20  30  30
SALINA          73  99  73  91 /  30  30  40  30
MCPHERSON       73  97  72  93 /  20  20  30  30
COFFEYVILLE     75  96  75  96 /  10  10  20  10
CHANUTE         76  95  74  94 /  20  10  20  10
IOLA            76  95  74  93 /  20  10  30  20
PARSONS-KPPF    75  96  75  95 /  10  10  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ049-051>053-
067>072-082-083-091>096-098>100.

HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 13, 4:34 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
434 PM CDT MON JUL 13 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
434 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

HEAT INDICES IN THE 105 TO 110 RANGE WILL PERSIST THROUGH THE
EVENING HOURS AND A HEAT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
AREA.

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS
MAINLY CENTRAL KANSAS...AS A WEAK COLD FRONT APPROACHES FROM THE
NORTH. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A
FEW STRONG TO SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS
OF 60 TO 70 MPH THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER CONDITIONS WILL PERSIST ACROSS MUCH OF THE
AREA ON TUESDAY...WITH AFTERNOON HEAT INDICES OF 105 TO 110 OR
HIGHER. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING FOR
FURTHER DETAILS.

HEAT INDICES AROUND IN EXCESS OF 100 DEGREES WILL REMAIN POSSIBLE
ACROSS MUCH OF THE AREA WEDNESDAY THROUGH SUNDAY.

HIT OR MISS THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST
THROUGH MUCH OF THE UPCOMING WEEK...MAINLY DURING THE LATE
AFTERNOON AND OVERNIGHT HOURS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jul 13, 5:28 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT MON JUL 13 2015

KSZ051-132300-
MCPHERSON KS-
528 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF MCPHERSON...MOVING
  SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...INMAN...GALVA...WINDOM AND MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3828 9744 3817 9775 3817 9780 3839 9792
      3852 9768
TIME...MOT...LOC 2226Z 326DEG 9KT 3838 9778

RITZMAN
Special weather statement, Jul 13, 6:01 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT MON JUL 13 2015

KSZ051-052-132330-
MCPHERSON KS-MARION KS-
601 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CANTON...MOVING
  EAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROXBURY.

LAT...LON 3837 9726 3845 9756 3861 9753 3861 9722
TIME...MOT...LOC 2300Z 277DEG 9KT 3854 9746

RITZMAN
Local storm report, Jul 13, 6:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             5 NNW INMAN             38.29N 97.81W
07/13/2015  M0.88 INCH       MCPHERSON          KS   PUBLIC

&&

MWM
Local storm report, Jul 13, 6:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             6 NW INMAN              38.29N 97.85W
07/13/2015  M1.00 INCH       MCPHERSON          KS   STORM CHASER

&&

MWM
Local storm report, Jul 13, 6:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          6 NW HUTCHINSON         38.13N 97.99W
07/13/2015                   RENO               KS   TRAINED SPOTTER

            MULTIPLE REPORTS OF A CONE TORNADO FROM PUBLIC AND
            TRAINED SPOTTER.

&&

RBL
Local storm report, Jul 13, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             6 ENE NICKERSON         38.17N 97.99W
07/13/2015  E2.75 INCH       RICE               KS   TRAINED SPOTTER

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:46 PM CDTExcessive Heat WarningICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 15 more28 hr
Jul 13, 4:49 PM CDTSpecial Weather StatementICTMcPherson26 min
Jul 13, 4:52 PM CDTSpecial Weather StatementICTMcPherson23 min
Jul 13, 4:55 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice35 min
Jul 13, 5:14 PM CDTSpecial Weather StatementICTMarion31 min
Jul 13, 5:22 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline38 min
Jul 13, 5:28 PM CDTSpecial Weather StatementICTMcPherson32 min
Jul 13, 5:41 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno34 min
Jul 13, 6:01 PM CDTSpecial Weather StatementICTMcPherson29 min
Jul 13, 6:10 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice50 min
Jul 13, 6:30 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice30 min
Jul 13, 6:32 PM CDTTornado WarningICTReno, Rice28 min
Jul 13, 6:55 PM CDTTornado Warning Tornado observedICTReno16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.